Journal of Biomathematics

Items 1-5 of 21
«Preious | of 5 | Next»
1

A Class of Nonlinear Singularly Perturbed Problems for Predator-Prey Control Reaction Diffusion Equations

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 01,2006, Pages 1-8, Dol:

2

The Survival Analysis for Smith's System in a Polluted Environment

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 01,2006, Pages 9-17, Dol:

3

Sampling Error of Heritability Estimated by the Mixed-Family Correlation within Units Method

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 01,2006, Pages 18-20, Dol:

4

Simulation of SARS Epidemic in Beijing in 2003 by Difference Equation

JOURNAL OF BIOMATHEMATICS, Volume 21, Issue 01,2006, Pages 21-27, Dol:

5
Items 1-5 of 21
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn